# SDR UALA2009012200234

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 53,844 hours, 10,003 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN LEFT CEILING EEL LIGHTS FROM ROW 35 AFT ARE INOP, INCLUDING DOOR 4L.  REPLACED POWER SUPPLY M33407 ABOVE DOOR 4L, OP CHECKS GOOD.
